# SDR ASAA2018011823217

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 7,183 hours, 2,445 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED @FL410. FOLLOWED QRH PROCEDURE. GROUNDED - YES. CYCLED CONTROLLER FAULT CLEARED - TESTS GOOD. NO HISTORY.
